# SDR ASAA2023081244558

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 45,766 hours, 13,282 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 32156185
- Part serial: 10710
- Condition: Faulty
- Location: #2 Engine
- Part time: 467 hours, 178 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT FROM DEN TURNED ON ENGINE ANTI-ISE. #2 ENGINE COWL VALVE OPEN LIGHT REMAINED BRIGHT BLUE AND AMBER TAI ILLUMINATED OVER #2 N1 GAUGE. GROUNDED - YES. DEFECT HAS HISTORY IN THE LAST 10 DAYS. SEAMC AND DISPATCH REJECT DEFERRAL. USED ALTERNATE DEACTIVATION PROCEDURES. REVERSED ALTERNATE PROCEDURES. (89313) 08/12/2023. REMOVED ENG & WING ANTI-ICE PNL P5-11. ACCOMP WIRE CHECKS, CKS GOOD. REINST. P5-11 PNC VERIFIED 28 VDC AT ENG #2 TAI VLV REF FIM 30-21 TASK 805 (80780) 08/12/2023. #1 AND #2 ENG FAN COWLS AND THRUST REVERSERS OPENED REF AMM 71-11-02 AND 78-31-00 TO FOM. REMOVED AND REPLACED #2 ENG TAI VALVE REF AMM 30-11-41. OPS TEST GOOD. PERFORMED ENG AND WING TAI PANEL (P5-11) TEST REF AMM 30-11-41. OPS TEST GOOD. CLOSED #1 ENG AND #2 ENG FAN COWLS AND THRUST REVERSERS REF AMM 71-11-02 AND 78-31-00.
